Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes green stool along with dizziness and sickness?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 544 Questions
hi my name is XXXXXXX and i have been pooping green for about a month now and i now feel sick and dizzy can you please tell me whats wrong
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, Having pooping green might be related to: - foods you eat (especially green leaves) - medications you take (like vitamins) - if associated with diarrhea (passing stool more than 3 times/day,fever,etc.) might be because of intestinal infection. I'd suggest to do examination of stool: - for ova/parasites - culture for bacteria/candida - do abdominal ultrasound - consult GI specialist - do testing for occult blood in feces Meanwhile, I advise to: - drink more pure water - take otc o.r.s. - if diarrhea, take tasectan and probiotic to optimize the normal intestinal flora - keep good hygiene - have your meals regularly At last, please consult with your GI as soon as possible! Dr.Bardha
Above answer was peer-reviewed by
Follow-up: What causes green stool along with dizziness and sickness? 9 minutes later
should i go to the er if it gets worse?
Answered by Dr. Fatbardha Sejdini 4 minutes later
Brief Answer: Yes, can go to ER if it's getting worse.... Detailed Answer: Hi my dear, Yes, if you cannot have an appointment with your GI specialist and have 1 month of green stool and being dizzy, can go to ER! Please take into account my suggestions and keep following up with the specialist! Wish you fast recovery Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor